# SDR DALA13061243763

- Difficulty date: November 13, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N3763D
- Make and model: Boeing 737832
- Aircraft serial: 29629
- Aircraft time: 40,209 hours, 14,881 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND  LEFT HORIZONTAL STABILIZER LOWER SKIN SS 129.17, 17-18 INCHES FORWARD OF REAR SPAR SKIN CRACKED.  MAINTENANCE REPAIRED IAW SRM 55-10-01 REPAIR II.
